# SDR MALA050388

- Difficulty date: April 25, 2005
- Submitted: April 28, 2005
- Operation: Air carrier
- Aircraft: N416XJ
- Make and model: Saab 340B
- Aircraft serial: 340B416
- Aircraft time: 19,057 hours, 21,158 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN IS DENTED BETWEEN FS 339 AND FS 363 AND BETWEEN STRINGER'S SL1504 AND SL1506.  THE DENTS ARE OUT OF LIMITS AND HAVE BEEN REPAIRED IAW MESABA EO S53009.
